MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 07027273190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer performed a successful calibration on (b)(6) 2025.On the field service engineer's (fse) initial service visit, he inspected the module but was unable to determine what caused the event.He performed a full system decontamination, system volume check, and adjusted the sipper nozzles.He verified the module's performance by successful instrument checks.On the fse's follow-up service visit, he again verified the module's performance with successful assay recovery tests and qcs.A general reagent issue can be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter received a questionable elecsys ferritin result from one patient sample tested on the cobas e 801 module.The initial result from the first e 801 module was 21.3 ng/ml.The first repeat result from the second e 801 module was 14 ng/ml.The second repeat result from a third module was 14.2 ng/ml.The third repeat result from a fourth module was 13.4 ng/ml.The reporter stated that the questionable result was discovered while resolving qc issues and performing lot-to-lot studies.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The serial number of the first e 801 module is (b)(6).The serial number of the second e 801 module (core) is (b)(6).The serial number of the third module is the serial number of the second module is (b)(6).The investigation is ongoing.

Brand Name
ELECSYS FERRITIN
Common Device Name
FERRITIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21468471
Report Number1823260-2025-00553
Device Sequence Number3410455
Product Code JMG
UDI-Device Identifier04015630939688
UDI-Public04015630939688
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K971833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027273190
Device Lot Number792505
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR
Patient SexFemale